# SDR USAA960120

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Bs 308
- Part time: 35,219 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 3 INCH BY 3 INCH CORROSION STATION 308 LBL 24 TO LBL 30 ANGLE AT BULKHEAD.  REPLACED ANGLE, REPAIRED PER SRM 51-10-01.  (M)
